MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT ICT MODULE

ABBOTT MANUFACTURING INC ARCHITECT ICT MODULE
Catalog Number 09D28-03
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product recall letter was issued to all architect customers who have received the architect ict module, list number 09d28-03, lot number 180326 (180326301 through 180326399).The letter informs the customer of the issue regarding higher than expected serum or plasma chloride results for quality control and patient samples.The letter instructs the customer to discontinue use of the suspect lot and destroy any remaining inventory.The cause of the upward shift has been traced to an omitted process step during the manufacture of the chloride electrode element of the ict module.
 
Event or Problem Description
The customer observed higher than expected chloride qc results, when using the architect ict module (list number 9d28-03, lot number 180326396).No impact to patient management was reported.

Brand Name
ARCHITECT ICT MODULE
Common Device Name
ICT MODULE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7880346
Report Number1628664-2018-01889
Device Sequence Number228663
Product Code CGZ
UDI-Device Identifier00380740019327
UDI-Public00380740019327
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K980367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2018
Device Catalogue Number09D28-03
Device Lot Number180326396
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1628664-08/29/18-003-R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000, LIST 03L77,; SERIAL (B)(4)